# SDR UIEA2018091401974

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,184 hours, 16,268 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: RTA4B16542
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT WEATHER RADAR SYSTEM INOP. REMOVED AND REPLACED RT WX RADAR TRANSCEIVER IAW AMM 34-43-01. OPS CHECK GOOD.
